Author Topic: HELP!!  (Read 769 times)

Offline Marco011

  • Posting Member
  • *
  • Posts: 40
So If You Took Medicine In The Past An You Just Found Out A Side Effect Of it Breast Growth. But There Isn't No Growth Does That Mean It Will Be Unknown Growth Later On? 

Offline Miguel Delgado MD

  • Miguel A. Delgado,MD,FACS
  • Administrator
  • Silver Member
  • *****
  • Posts: 166
  • Miguel Delgado,MD
    • Gynecomastia Specialist San Francisco, California
Marco,
It really depends on the medicine but if it has not occurred in a reasonable amount of time then it is unlikely. Sometimes if you anabolic steroids you could have a delayed reaction.
Miguel A Delgado,MD,FACS
American Society of Plastic Surgeons
American Society for Aesthetic Plastic Surgeons
Fellow,American College of Surgeons
450 Sutter, San Francisco, California
[email protected]
www.Dr-Delgado.com
www.Gynecomastia-Specialist.com

 

SMFPacks CMS 1.0.3 © 2022